# SDR 96ZZZX4162

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12411
- Make and model: Boeing 727243
- Aircraft serial: 22052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fs 1136-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAVATORY SHEAR WEB CORRODED FROM STA 1136 TO STA 1166, BL 20R TO BL 45R.  FOUND ON CPCP INSPECTION UNDER C10 CHECK.
